# SDR 06FDEA2498

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH DOUBLER REPAIR STA 680-688 STR 28R - 29R, REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR BS 680-688 STR 28-29R DID NOT COMPLY WITH APPROVED   FAA REPAIR DATA REMOVED PREVIOUS REPAIR FABRICATED NEW REPAIR PARTS AND   INSTALLED ALL WORK DONE IAW SRM 53-30-3FIG 3A, 51-30-2
